IDEAS home Printed from https://ideas.repec.org/a/eee/jfinec/v3y1976i4p403-427.html
   My bibliography  Save this article

An algebra for evaluating hedge portfolios

Author

Listed:
  • Garman, Mark B.

Abstract

No abstract is available for this item.

Suggested Citation

  • Garman, Mark B., 1976. "An algebra for evaluating hedge portfolios," Journal of Financial Economics, Elsevier, vol. 3(4), pages 403-427, October.
  • Handle: RePEc:eee:jfinec:v:3:y:1976:i:4:p:403-427
    as

    Download full text from publisher

    File URL: http://www.sciencedirect.com/science/article/pii/0304-405X(76)90029-5
    Download Restriction: Full text for ScienceDirect subscribers only

    As the access to this document is restricted, you may want to search for a different version of it.

    Citations

    Citations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
    as


    Cited by:

    1. Gaia Barone, 2008. "Arbitrages and Arrow-Debreu Prices," Rivista di Politica Economica, SIPI Spa, vol. 98(6), pages 43-78, November-.
    2. Bergman, Yaacov & Callen, Jeffrey L., 1995. "Rational deviations from absolute priority rules," International Review of Financial Analysis, Elsevier, vol. 4(1), pages 1-18.
    3. Selby, Michael J. P., 2000. "Computational Aspects of Complex Securities," Journal of Economic Dynamics and Control, Elsevier, vol. 24(11-12), pages 1491-1497, October.
    4. Balbás, Alejandro & Longarela, Iñaki R. & Lucia, Julio J., 1999. "How does financial theory apply to catastrophe-linked derivatives? En empirical test of several princing models," DEE - Working Papers. Business Economics. WB 6521, Universidad Carlos III de Madrid. Departamento de Economía de la Empresa.
    5. Peter Ryan, 2000. "Tighter Option Bounds from Multiple Exercise Prices," Review of Derivatives Research, Springer, vol. 4(2), pages 155-188, May.
    6. Ryan, Peter J., 2003. "Progressive option bounds from the sequence of concurrently expiring options," European Journal of Operational Research, Elsevier, vol. 151(1), pages 193-223, November.
    7. Milevsky, Moshe Arye & Prisman, Eliezer Z., 1999. "Hedging and pricing with tax law uncertainty: Managing under an Arkansas Best doctrine," The Quarterly Review of Economics and Finance, Elsevier, vol. 39(1), pages 147-168.

    More about this item

    Statistics

    Access and download statistics

    Corrections

    All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:eee:jfinec:v:3:y:1976:i:4:p:403-427. See general information about how to correct material in RePEc.

    For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Dana Niculescu). General contact details of provider: http://www.elsevier.com/locate/inca/505576 .

    If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

    We have no references for this item. You can help adding them by using this form .

    If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your RePEc Author Service profile, as there may be some citations waiting for confirmation.

    Please note that corrections may take a couple of weeks to filter through the various RePEc services.

    IDEAS is a RePEc service hosted by the Research Division of the Federal Reserve Bank of St. Louis . RePEc uses bibliographic data supplied by the respective publishers.